# SDR HNAA2015042900146

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 65,735 hours, 73,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013079
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH AFT RED FLOOR PATH EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB. OPS CHECKED GOOD.
